So i started treatment Monday, I had cisplatin and have just had my 3rd round of rads today.
Is it normal to feel so tired so soon? I feel whiped out but cant sleep its so strange.
Also is the metal taste from the chemo or is that because of the radiotherapy?
Any help appreciated.
Hi Amyr. I think throughout the Chemoradiotherapy I was more tired on week 1 than any other week. Strange, but true. I didn’t get a metal taste but a lot of food/coffee lost it’s appeal and as far as coffee, it hasn’t come back yet and I love my coffee! Well done for starting treatment and definitely I think it’s the steroids that stop you sleeping. Hope you feel ok going forward xxx
Thanks for replying, i feel like a moaning minnie already and its only day 3 haha.
They have only given me steroids for 3 days so hopefully Ill get some sleep towards the end of the week!
Hope you are feeling ok and things are going well for you xxx
Yes, I actually finished all my treatment yesterday, final brachy - yay! But I do remember being so surprised at how tired I was that first week and thinking, gosh if I’m like this after week 1, I’m never going to make it. But after that I was fine until the runnies started but that wasn’t until week 3 and the runny pills were very good:grin:xxx
Thats amazing so pleased you have finished everything, well done you!
Yes Ive been warned about the dodgy tummy, all fun and games isnt it. As if trying to hold a full bladder isnt hard enough already hahah xxx
So little update. Ive figured out why i feel so rubbish. Ive tested positive for covid today!
What a start to treatment xx
Oh no!! Are they still able to treat you? Bummer for you. But at least hopefully you should start and feel better soon and as you say you know why you feel so rough now…That was one of my fears, catching Covid during treatment… Sending healing thoughts your way xxx
Oh no, Amy - I expect they’ll suspend your treatment for a week or so. How horribly annoying. I caught COVID in January this year, and it wasn’t a bad attack, but I’m still not back to myself as in I’m more tired and a bit breathless when I do things. It’s a bummer. Hope you’ve had your vaccinations and it doesn’t hit you hard. X
I have to stop for a week now which is annoying but cant be helped can it. Hopefully start again and feel better the second time round xx
Its so annoying i was finally just getting the hang of getting my bladder right for radiotherapy too.
I havent had the vaccines as i have funny allergies so cant have them, hoping it will be on its way out of my system now.
Literally couldn’t write it, chemo rads and covid all in one week
Hope your doing ok xx